ISSN:
 1556-1801

eISSN:
 1556-181X

All Issues

Volume 14, 2019

Volume 13, 2018

Volume 12, 2017

Volume 11, 2016

Volume 10, 2015

Volume 9, 2014

Volume 8, 2013

Volume 7, 2012

Volume 6, 2011

Volume 5, 2010

Volume 4, 2009

Volume 3, 2008

Volume 2, 2007

Volume 1, 2006

Networks & Heterogeneous Media

December 2007 , Volume 2 , Issue 4

Special Issue on
Modelling and Control of Physical Networks

Select all articles

Export/Reference:

Preface
Alexandre M. Bayen, Naomi Ehrich Leonard and Benedetto Piccoli
2007, 2(4): i-ii doi: 10.3934/nhm.2007.2.4i +[Abstract](549) +[PDF](47.3KB)
Comparison of the performance of four Eulerian network flow models for strategic air traffic management
Dengfeng Sun, Issam S. Strub and Alexandre M. Bayen
2007, 2(4): 569-595 doi: 10.3934/nhm.2007.2.569 +[Abstract](1013) +[PDF](1308.3KB)
Stable synchronization of rigid body networks
Sujit Nair and Naomi Ehrich Leonard
2007, 2(4): 597-626 doi: 10.3934/nhm.2007.2.597 +[Abstract](1120) +[PDF](422.5KB)
On rendezvous control with randomly switching communication graphs
Luca Schenato and Sandro Zampieri
2007, 2(4): 627-646 doi: 10.3934/nhm.2007.2.627 +[Abstract](1000) +[PDF](305.5KB)
Spatial instabilities and size limitations of flocks
J. J. P. Veerman, B. D. Stošić and A. Olvera
2007, 2(4): 647-660 doi: 10.3934/nhm.2007.2.647 +[Abstract](919) +[PDF](274.0KB)
A continuum-discrete model for supply chains dynamics
Gabriella Bretti, Ciro D’Apice, Rosanna Manzo and Benedetto Piccoli
2007, 2(4): 661-694 doi: 10.3934/nhm.2007.2.661 +[Abstract](1178) +[PDF](2670.2KB)
Null controllability of degenerate parabolic operators with drift
Piermarco Cannarsa, Genni Fragnelli and Dario Rocchetti
2007, 2(4): 695-715 doi: 10.3934/nhm.2007.2.695 +[Abstract](890) +[PDF](267.6KB)
Robust feedforward boundary control of hyperbolic conservation laws
Xavier Litrico, Vincent Fromion and Gérard Scorletti
2007, 2(4): 717-731 doi: 10.3934/nhm.2007.2.717 +[Abstract](1129) +[PDF](367.8KB)
Adjoint calculus for optimization of gas networks
Michael Herty and Veronika Sachers
2007, 2(4): 733-750 doi: 10.3934/nhm.2007.2.733 +[Abstract](1408) +[PDF](537.9KB)
Lyapunov stability analysis of networks of scalar conservation laws
Georges Bastin, B. Haut, Jean-Michel Coron and Brigitte d'Andréa-Novel
2007, 2(4): 751-759 doi: 10.3934/nhm.2007.2.751 +[Abstract](1323) +[PDF](180.6KB)
Asymptotical compliance optimization for connected networks
Giuseppe Buttazzo and Filippo Santambrogio
2007, 2(4): 761-777 doi: 10.3934/nhm.2007.2.761 +[Abstract](1083) +[PDF](222.2KB)

2017  Impact Factor: 1.187

Editors

Referees

Librarians

Email Alert

[Back to Top]